# SDR CA131105009

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: A447037
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER SERVO ACTUATOR ASSY ARRIVED AT OUR REPAIR FACILITY DISASSEMBLED.  UPON INVESTIGATION IT WAS NOTICED THE MAIN HSG ASSY WAS CRACKED AT THE GLAND END OF THE PISTON BORE.  VISUAL INSPECTION UNDER MICROSCOPE OF THE FRACTURED AREA SHOWED BEACH MARKS WHICH ARE AN INDICATION OF FATIGUE FAILURE.  WE ARE AWARE OF THE FACT THAT THE GLAND IS DIFFICULT TO REMOVE FROM IN SERVICE UNITS AND THAT DUE CARE AND CAUTION HAS TO BE TAKEN DURING REMOVAL TO ENSURE GLAND AND OR HOUSING ARE NOT DAMAGED.
